# SDR UPS98826677

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, LEFT ELEVATOR UPPER SKIN HAS 1 CRACK 2 INCHES AFT OF SPAR AT STA XE77     STOP DRILLED CRACK.  FAB REPAIR IAW DC8 SRM 55 2 1  FIG 7.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8 AND INSTALLED IAW DC8 SRM 51 1 21A.
